Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 150, NWS Pueblo, CO

July 23, 2018Crowley County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 23, 2018, 5:56 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2018, 5:56 PM MDT (23:56 UTC)
Expired
Jul 23, 2018, 6:45 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Crowley County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:10 PM MDTHAIL 1.752 W Boone, CO
Jul 23, 6:20 PM MDTHAIL 13 Wsw Blende, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:27 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

247 
WUUS55 KPUB 232356
SVRPUB
COC025-089-101-240045-
/O.NEW.KPUB.SV.W.0150.180723T2356Z-180724T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
556 PM MDT MON JUL 23 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Otero County in southeastern Colorado...
  Southwestern Crowley County in southeastern Colorado...
  Central Pueblo County in southeastern Colorado...

* Until 645 PM MDT.

* At 554 PM MDT, a severe thunderstorm was located near Pueblo Depot,
  or 13 miles northeast of Pueblo, moving southeast at 30 mph.

  This is a very dangerous storm. A wind gusts to 78 mph wind gusts 
occurred at the National Weather Service in Pueblo at 5:54 pm.

  HAZARD...80 mph wind gusts.

  SOURCE...National Weather Service weather station.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Pueblo, Fowler, Manzanola, Olney Springs, Boone, Crowley, Pueblo
  Reservoir, Salt Creek, Pueblo Depot, Pinon, Blende, Avondale and
  Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3849 10486 3848 10426 3814 10376 3787 10372
      3793 10419 3814 10481
TIME...MOT...LOC 2354Z 317DEG 24KT 3837 10439 

HAIL...<.75IN
WIND...80MPH
 
$$

Hodanish
2 follow-up statements
497 
WWUS55 KPUB 240012
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
612 PM MDT MON JUL 23 2018

COC025-089-101-240045-
/O.CON.KPUB.SV.W.0150.000000T0000Z-180724T0045Z/
Otero CO-Crowley CO-Pueblo CO-
612 PM MDT MON JUL 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN OTERO...SOUTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO
COUNTIES...

At 609 PM MDT, Golf ball size was observed in Boone.

This is a very dangerous storm.

HAZARD...80 mph wind gusts will be possible across the eastern parts 
         of Pueblo county, Crowley county and Otero county.

SOURCE...Weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Another severe storm capable of producing quarter size hail will be 
possible in the city of Pueblo.

Locations impacted include...
Pueblo, Fowler, Manzanola, Olney Springs, Boone, Pueblo Reservoir,
Salt Creek, Blende, Avondale, Pueblo Depot and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3838 10478 3837 10430 3814 10376 3787 10372
      3793 10419 3818 10479
TIME...MOT...LOC 0009Z 317DEG 24KT 3830 10430 

HAIL...<.75IN
WIND...80MPH
 
$$

Hodanish
702 
WWUS55 KPUB 240045
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
645 PM MDT MON JUL 23 2018

COC025-089-101-240053-
/O.EXP.KPUB.SV.W.0150.000000T0000Z-180724T0045Z/
Otero CO-Crowley CO-Pueblo CO-
645 PM MDT MON JUL 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO...
SOUTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES WILL EXPIRE AT
645 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However this 
storm complex will produce very heavy rain capable of producing 
flooding. The greatest threat will be along the highway 50 corridor 
from Fowler to La Junta.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

LAT...LON 3838 10478 3837 10430 3814 10376 3787 10372
      3793 10419 3818 10479
TIME...MOT...LOC 0043Z 317DEG 24KT 3814 10411 

$$
Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:13 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 23, 3:13 PM MDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
313 PM MDT Mon Jul 23 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 303 PM MDT Mon Jul 23 2018

...Heavy rain and severe storms possible through this evening...

Currently...

Bulk shear is running higher than previously expected...40-50
knots across parts of the Pikes Peak Region. Additionally, Mixed
Layer CAPES are running an estimated 1,000-2,000 J/kg. With
steepening mid level lapse rates through the afternoon, should all
be sufficient for rotating storms. Plus, high res models are
showing supercellular structures, particularly over the Pikes
Peak Region. As storms continue to evolve through the afternoon
into the evening, bowing structures noted...suggestive of high
wind potential. Also, some initial quarter size hail possible
mountains and immediately adjacent plains as storms get going
this afternoon. So, a Severe Thunderstorm Watch is now in effect
until 7 this evening. The Flash Flood Watch also remains in
effect. Busy weather ahead in the short term. lw

For later tonight...HRRR shows a secondary round of stronger
convection moving across the greater Pikes Peak region from mid
evening to around midnight. Dunno if this will come to pass as
HRRR is notorious for producing 2nd rounds of storms and not
materializing (or much weaker than initially forecasted). For now
will draw up fcst based on HRRR output and keep convection going
through the nighttime hours going on the plains.

Tomorrow...

Anticipate most of the activity tomorrow will be over the mountains
as plains at this time appear to be too stable and relatively drier.
With precip over the mtns, burn scar flooding will be the main
concern tomorrow, especially the Spring burn scar.

.LONG TERM...(Tuesday night through Monday)
Issued at 303 PM MDT Mon Jul 23 2018

...Active Thunderstorm and Locally Heavy Rain Pattern to Continue...

Southern Colorado will remain in an active monsoon pattern through
the week.  The center of a large upper level high pressure system
will remain over the southwest U.S. through the period.  This will
allow monsoon moisture to rotate around the high, adjoin with
shortwaves moving over the top of the ridge, and then enter the
eastern plains through the back door.  Forecast models have
shortwaves moving through the stronger flow to the north, clipping
southern Colorado almost daily through the weekend, before things
start to dry out early next week.  This is a good setup for rain
across the eastern slopes and plains as each shortwave will help to
initiate and organize convection.  Also, each shortwave will likely
send a boundary south which will help to focus low level moisture.
The combination of the two will help to realize all the monsoonal
moisture that is available in the atmosphere. With each day that
passes this week, antecedent soil moisture will increase. As a
result, the flash flood threat will escalate over time. Burn scars
will be primary targets for flash flooding through the week but
urban areas will also be prime targets.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 303 PM MDT Mon Jul 23 2018

Thunderstorms and low cigs will be the primary issues at KCOS and
KPUB rest of today and this evening. Storms will move over the
region this afternoon, with a secondary round being indicated by the
short range guidance later this evening. Low cigs will be likely at
both KPUB and KCOS tonight into tomorrow morning. Thunderstorms will
likely remain over the mtns tomorrow.

KALS will be VFR, with isold TSRA during the afternoon and
evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>089-
093>099.

&&

SHORT TERM...HODANISH
LONG TERM...LW
AVIATION...HODANISH
Hazardous weather outlook, Jul 23, 11:48 AM MDT, 6 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Mon Jul 23 2018

COZ058>089-093>099-241800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Mon Jul 23 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Flash flooding is possible this afternoon and evening across the
region. High resolution guidance continues to indicate
thunderstorms, capable of producing very heavy rain, will develop
by mid afternoon and and move southeast across the southern
mountains and then I-25 corridor region. Some of these models
explicitly show intense storms moving over the Colorado Springs
and Pueblo regions. Heavy rain is also being indicated over the
numerous burn scars, especially Waldo Canyon. Heavy rain will also
be possible over the remainder of the plains.

In addition to the heavy rain potential, severe thunderstorms
will be possible across the area, and these storms will be capable
of producing damaging winds up to 70 mph and hail up to teh size
of ping pong balls.

An additional round of thunderstorms capable of producing heavy
rain will be possible later this evening across the region.

Residents and visitors alike should be weather aware today and
tonight, and be prepared to seek safe shelter if dangerous
weather develops.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moisture will remain in place across the area throughout the
week, and thunderstorms will be possible each day. At this time
the best chance for widespread storms will be Wednesday, Thursday
and Saturday, with the eastern mountains and plains having the
best chance for heavy rainfall. The main threats from storms will
be locally heavy downpours, small hail, wind gusts to 45 mph and
lightning. There will the potential for flash flooding each day,
especially on recent burn scars. By late week, some severe
thunderstorms may be possible as winds aloft increase over the
eastern plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
highly likely this afternoon and tonight across the eastern
mountains and plains.

Hodanish

In the hours before

Local storm report, Jul 23, 4:50 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             3 NE FOUNTAIN           38.71N 104.67W
07/23/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            VIA HAM RADIO.

&&
Local storm report, Jul 23, 5:02 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     FLOOD            2 NW MANITOU SPRINGS    38.88N 104.93W
07/23/2018                   EL PASO            CO   DEPT OF HIGHWAYS

            HIGHWAY 24 CLOSED BETWEEN MILE MARKER 288
            THROUGH 297 DUE TO FLOODING AND MUD FLOWS.

&&
Local storm report, Jul 23, 5:09 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FLOOD            3 NE FOUNTAIN           38.71N 104.67W
07/23/2018                   EL PASO            CO   TRAINED SPOTTER

            WATER OVER ROADWAY. ROAD NOT PASSABLE.

&&
Local storm report, Jul 23, 5:11 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             3 SE SECURITY           38.72N 104.70W
07/23/2018  M1.00 INCH       EL PASO            CO   PUBLIC

&&

KAM
Local storm report, Jul 23, 5:31 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            1 SSE COLORADO SPRINGS  38.81N 104.81W
07/23/2018                   EL PASO            CO   AMATEUR RADIO

            SOUTH BOUND I-25 FLOODED WITH 2 FEET OF
            WATER.

&&
Local storm report, Jul 23, 5:56 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     5 NE BLENDE             38.29N 104.50W
07/23/2018  M78 MPH          PUEBLO             CO   OFFICIAL NWS OBS

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:08 PM MDTSpecial Weather StatementPUBCrowley52 min
Jul 22, 6:21 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jul 22, 6:24 PM MDTSpecial Weather StatementPUBKiowa51 min
Jul 22, 6:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 22, 6:46 PM MDTSevere Thunderstorm WarningPUBKiowa29 min
Jul 22, 6:53 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jul 22, 7:02 PM MDTSpecial Weather StatementPUBBent43 min
Jul 22, 7:16 PM MDTSpecial Weather StatementPUBKiowa44 min
Jul 22, 7:31 PM MDTAreal Flood AdvisoryPUBKiowa2 hr
Jul 22, 7:36 PM MDTSpecial Weather StatementPUBBent39 min
Jul 22, 7:40 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 22, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers36 min
Jul 22, 8:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 22, 8:44 PM MDTSpecial Weather StatementPUBBent46 min
Jul 22, 8:53 PM MDTAreal Flood AdvisoryPUBBent, Prowers114 min
Jul 22, 8:54 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 22, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers33 min
Jul 22, 9:04 PM MDTSevere Thunderstorm WarningPUBBaca26 min
Jul 22, 9:28 PM MDTSevere Thunderstorm WarningPUBBaca62 min
Jul 22, 10:27 PM MDTSpecial Weather StatementPUBBaca48 min
Jul 22, 11:13 PM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more25 hr
Jul 23, 1:18 PM MDTSpecial Weather StatementPUBSaguache27 min
Jul 23, 1:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 23, 1:46 PM MDTSpecial Weather StatementPUBSaguache44 min
Jul 23, 2:01 PM MDTSevere Thunderstorm WarningPUBFremont44 min
Jul 23, 2:09 PM MDTSpecial Weather StatementPUBSaguache51 min
Jul 23, 2:11 PM MDTSpecial Weather StatementPUBCuster49 min
Jul 23, 2:13 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont32 min
Jul 23, 2:20 PM MDTSevere Thunderstorm WarningPUBTeller40 min
Jul 23, 2:23 PM MDTSpecial Weather StatementPUB37 min
Jul 23, 2:38 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jul 23, 2:59 PM MDTSpecial Weather StatementPUB31 min
Jul 23, 3:24 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller51 min
Jul 23, 3:29 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jul 23, 3:42 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Jul 23, 3:48 PM MDTTornado WarningPUBEl Paso, Teller27 min
Jul 23, 4:07 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 23, 4:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller46 min
Jul 23, 4:21 PM MDTRiver Flood WarningPUBEl Paso3 hr
Jul 23, 4:22 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 23, 4:34 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 23, 4:47 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 23, 4:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo49 min
Jul 23, 5:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo46 min
Jul 23, 5:20 PM MDTTornado WarningPUBEl Paso, Pueblo25 min
Jul 23, 5:26 PM MDTSevere Thunderstorm WarningPUBFremont64 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.